I wanted to share something tangentially related to my third Moderna dose.
I had a routine doctor appointment about three-and-a-half weeks after my third Moderna dose. Reviewing my records, we decided it was time for a tetanus booster. I had one of the Tdap shots.
In the past, I remember a sore arm from tetanus boosters and not much else.
I had this particular vaccine around 10:30 am. By early afternoon I started feeling generally unwell and I was very cold. I took my temperature and it was 100.6
By evening it was 101 and I had body aches to go along with the fever. It mostly broke overnight and by about 30 hours post injection I felt ok.
I am assuming it was a reaction to the shot though of course there is a chance it was a coincidence and I had a viral illness. Other than the COVID vaccine I don’t recall ever having a fever after another shot (though the flu shot sometimes gives me mild chills).
I am speculating that its proximity to my COVID shot may have meant my immune system was still pretty revved up and just reacted very strongly.
Anyway, if you are due for any non-urgent vaccinations, it might be worth waiting at least a month or two after your COVID shot. My experience is just one story (anecdotes aren’t data) but I thought I’d share.
Last edited by Mary Beth; 09/18/21 03:21 PM.